×

zbMATH — the first resource for mathematics

Lois ”zéro ou deux” pour les processus de Markov. Applications aux marches aléatoires. (French) Zbl 0353.60075

MSC:
60J25 Continuous-time Markov processes on general state spaces
60G50 Sums of independent random variables; random walks
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] S.R. Foguel , The ergodic theory of Markov processes . Van Nostrand New York , 1969 . MR 261686 | Zbl 0282.60037 · Zbl 0282.60037
[2] S.R. Foguel , On the Zero-Two Law . Israel J. Math. vol. 10 , 1971 , p. 275 - 280 . MR 298759 | Zbl 0229.60056 · Zbl 0229.60056 · doi:10.1007/BF02771644
[3] Y. Guivarc’h , Croissance polynomiale et périodes des fonctions harmoniques . Bull. Soc. Math. France , t. 101 , 1973 , p. 333 - 379 . Numdam | MR 369608 | Zbl 0294.43003 · Zbl 0294.43003 · numdam:BSMF_1973__101__333_0 · eudml:87214
[4] R.S. Ismagilov , On the tail algebra for random sequences . Theory of Proba. (translation) , vol. 18 , n^\circ 1 , 1973 , p. 180 - 186 . MR 312537 | Zbl 0324.60008 · Zbl 0324.60008 · doi:10.1137/1118018
[5] G. Letac , Groupe de Stam d’une probabilité . Ann. Inst. H. Poincaré B , vol. VIII , n^\circ 2 , 1972 , p. 175 - 181 . Numdam | MR 306808 | Zbl 0239.60009 · Zbl 0239.60009 · numdam:AIHPB_1972__8_2_175_0 · eudml:76952
[6] M. Lin , Mixing for Markov operators . Z. Wahrschein , t. 19 , 1971 , p. 231 - 242 . MR 309207 | Zbl 0212.49301 · Zbl 0212.49301 · doi:10.1007/BF00534111
[7] M. Lin , Convergence of the iterates of a Markov operator . Z. Wahrschein , t. 29 , 1974 , 153 - 163 . MR 365714 | Zbl 0269.60057 · Zbl 0269.60057 · doi:10.1007/BF00532561
[8] P.A. Meyer , Probabilités et potentiel . Hermann Act. Scient. Indus. , 1318 , 1966 . MR 205287 | Zbl 0138.10402 · Zbl 0138.10402
[9] J. Neveu , Bases mathématiques du Calcul des Probabilités . Masson , Paris , 1964 . MR 198504 | Zbl 0137.11203 · Zbl 0137.11203
[10] S. Orey , Limit theorems for Markov chain transition probabilities . Van Nostrand , New York , 1971 . MR 324774 | Zbl 0295.60054 · Zbl 0295.60054
[11] D.S. Ornstein , Random Walks I . Trans. Amer. Math. Soc. , t. 138 , 1969 , p. 1 - 43 . MR 238399 | Zbl 0181.44501 · Zbl 0181.44501 · doi:10.1090/S0002-9947-1969-0238399-9
[12] D.S. Ornstein and L. Sucheston , An operator theorem on L1-convergence to zero with applications to Markov kernels . Ann. Math. Stat. , vol. 41 , n^\circ 5 , 1970 , p. 1631 - 1639 . Article | MR 272057 | Zbl 0284.60068 · Zbl 0284.60068 · doi:10.1214/aoms/1177696806 · minidml.mathdoc.fr
[13] D. Revuz , Markov chains . North Holland Pub. Comp . 1975 . MR 415773 | Zbl 0332.60045 · Zbl 0332.60045
[14] J. Roudier , Chaîne de Markov \mu -continue à l’infini . Ann. Inst. H. Poincaré B , vol. VIII , n^\circ 3 , 1972 , p. 241 - 248 . Numdam | MR 353454 | Zbl 0244.60052 · Zbl 0244.60052 · numdam:AIHPB_1972__8_3_241_0 · eudml:76958
[15] A.J. Stam , On shifting iterated convolutions I . Compositio Mathematica , t. 17 , 1966 , p. 268 - 280 . Numdam | MR 207019 | Zbl 0214.43704 · Zbl 0214.43704 · numdam:CM_1965-1966__17__268_0 · eudml:88920
[16] S. Glasner , On Choquet-Deny measures . preprint. · Zbl 0349.60006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.